Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Subspaces of $L_p$ with more than one complex structure


Author: Razvan Anisca
Journal: Proc. Amer. Math. Soc. 131 (2003), 2819-2829
MSC (2000): Primary 46B20
Published electronically: January 28, 2003
MathSciNet review: 1974339
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We propose a method of constructing explicit Banach spaces not isomorphic to their complex conjugates as subspaces of a natural class of Banach spaces. In particular, it is shown that $L_p$, for $1\leq p<2$, contains real subspaces with at least two non-isomorphic complex structures.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 46B20

Retrieve articles in all journals with MSC (2000): 46B20


Additional Information

Razvan Anisca
Affiliation: Department of Mathematical Sciences, University of Alberta, Edmonton, Alberta, Canada T6G 2G1
Email: anisca@math.ualberta.ca

DOI: http://dx.doi.org/10.1090/S0002-9939-03-06858-8
PII: S 0002-9939(03)06858-8
Received by editor(s): July 17, 2001
Received by editor(s) in revised form: April 3, 2002
Published electronically: January 28, 2003
Additional Notes: This work was supported by an Izaak Walton Killam Memorial Scholarship at the University of Alberta
Communicated by: David R. Larson
Article copyright: © Copyright 2003 American Mathematical Society